Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 135, NWS North Platte, NE

June 25, 20155 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 25, 2015, 7:05 PM MDT for 5 counties in Nebraska. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2015, 7:05 PM MDT (01:05 UTC)
Expired
Jun 25, 2015, 8:00 PM MDT
In force
55 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Arthur County, NE, Garden County, NE, Keith County, NE, Lincoln County, NE, McPherson County, NE

The radar

The North Platte radar (KLNX), 98 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 7:30 PM MDTTSTM WND GST 60Lewellen, NE3-4INCH TREE BRANCHES BROKEN, HEALTHY TREES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 2:30 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.1 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-240 J/kg
Mixed-layer LCL
2047 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-73 m²/s²
0-3 km storm-relative helicity
319 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

721 
WUUS53 KLBF 260105
SVRLBF
NEC005-069-101-111-117-260200-
/O.NEW.KLBF.SV.W.0135.150626T0105Z-150626T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
705 PM MDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...
  SOUTHEASTERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
  KEITH COUNTY IN SOUTHWEST NEBRASKA...
  NORTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
  SOUTHWESTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 800 PM MDT/900 PM CDT/

* AT 703 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 13 MILES EAST OF ARTHUR TO 7 MILES NORTHEAST OF
  LEWELLEN...AND MOVING SOUTHEAST AT 50 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  OGALLALA...LEMOYNE...BRULE...KEYSTONE...ROSCOE...SARBEN...PAXTON...
  SUTHERLAND...SUTHERLAND RESERVOIR STATE RECREATION AREA...
  HERSHEY...MCKEAG...CLEAR CREEK STATE WILDLIFE MANAGEMENT AREA...
  FLATTS...RUTHON...BUCKTAIL...BIG LAMUNYON FLATS...EAGLE GULCH
  CAMPGROUND...BELMAR...OTTER CREEK CAMPGROUND AND BUCKTAIL LAKE.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 115 AND 169.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 79 AND 128.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 199.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 3 AND 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4174 10145 4135 10063 4101 10109 4101 10186
      4140 10224
TIME...MOT...LOC 0105Z 308DEG 39KT 4161 10144 4137 10202

HAIL...1.00IN
WIND...70MPH

$$

MASEK
3 follow-up statements
875 
WWUS53 KLBF 260125
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
725 PM MDT THU JUN 25 2015

NEC005-069-101-111-117-260200-
/O.CON.KLBF.SV.W.0135.000000T0000Z-150626T0200Z/
GARDEN NE-KEITH NE-LINCOLN NE-MCPHERSON NE-ARTHUR NE-
725 PM MDT THU JUN 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ARTHUR...SOUTHWESTERN MCPHERSON...NORTHWESTERN LINCOLN...KEITH AND
SOUTHEASTERN GARDEN COUNTIES UNTIL 800 PM MDT/900 PM CDT/...

AT 822 PM CDT/722 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
BROKEN LINE EXTENDING FROM 17 MILES WEST OF TRYON TO 7 MILES WEST OF 
LEMOYNE...AND MOVING SOUTHEAST AT 45 MPH.

HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...PUBLIC.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
OGALLALA...BRULE...KEYSTONE...ROSCOE...SARBEN...PAXTON...
SUTHERLAND...HERSHEY...SUTHERLAND RESERVOIR STATE RECREATION AREA...
KINGSLEY DAM...BIG BALD HILL...BROGANVILLE...NEVENS...COKER AND
O'FALLONS.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 116 AND 169.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 79 AND 120.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 197.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 3 AND 21.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4169 10136 4135 10063 4101 10109 4101 10186
      4134 10218
TIME...MOT...LOC 0124Z 308DEG 39KT 4148 10123 4123 10191

HAIL...0.75IN
WIND...70MPH

$$

MASEK
482 
WWUS53 KLBF 260147
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
747 PM MDT THU JUN 25 2015

NEC005-069-111-117-260156-
/O.CAN.KLBF.SV.W.0135.000000T0000Z-150626T0200Z/
GARDEN NE-LINCOLN NE-MCPHERSON NE-ARTHUR NE-
847 PM CDT THU JUN 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ARTHUR...SOUTHWESTERN
MCPHERSON...NORTHWESTERN LINCOLN AND SOUTHEASTERN GARDEN COUNTIES IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA.

LAT...LON 4131 10184 4126 10133 4101 10131 4101 10186
      4120 10204
TIME...MOT...LOC 0146Z 327DEG 30KT 4108 10181

$$

NEC101-260200-
/O.CON.KLBF.SV.W.0135.000000T0000Z-150626T0200Z/
KEITH NE-
747 PM MDT THU JUN 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KEITH COUNTY
UNTIL 800 PM MDT...

AT 743 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRULE...AND
MOVING SOUTHEAST AT 45 MPH.

HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...PUBLIC.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
ROSCOE...PAXTON...BROGANVILLE AND NEVENS.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 116 AND 147.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 79 AND 102.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 130 AND 138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4131 10184 4126 10133 4101 10131 4101 10186
      4120 10204
TIME...MOT...LOC 0146Z 327DEG 30KT 4108 10181

HAIL...0.75IN
WIND...70MPH

$$

MASEK
628 
WWUS53 KLBF 260201
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
801 PM MDT THU JUN 25 2015

NEC101-260210-
/O.EXP.KLBF.SV.W.0135.000000T0000Z-150626T0200Z/
KEITH NE-
801 PM MDT THU JUN 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR KEITH COUNTY HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM MDT.

LAT...LON 4131 10184 4126 10133 4101 10131 4101 10186
      4120 10204
TIME...MOT...LOC 0147Z 327DEG 30KT 4107 10180

$$

MASEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 5:56 PM MDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jun 25, 5:56 PM MDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
656 PM CDT THU JUN 25 2015

.UPDATE...
ISSUED AT 654 PM CDT THU JUN 25 2015

WE HAVE UPDATED THE FORECAST PACKAGE TO REFLECT CURRENT RADAR AND
PROJECTED SHORT TERM TRENDS. THE CHANGES HAVE BEEN MINOR.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 255 PM CDT THU JUN 25 2015

SHORTWAVE ALOFT MOVING EAST ACROSS NORTHERN WYOMING AND SOUTHERN
MONTANA...WITH LARGE SCALE FORCING AHEAD OF THE FEATURE AIDING IN
THUNDERSTORM DEVELOPMENT ACROSS THE NORTHERN PANHANDLE OF NEBRASKA
THIS AFTERNOON. HI-RES MODELS AGREE TO SOME EXTENT THAT THESE STORMS
WILL GROW UPSCALE INTO A BOWING SEGMENT/MCS AS THEY MOVE SOUTHEAST
INTO A FAIRLY UNSTABLE AND INCREASINGLY UNCAPPED ENVIRONMENT ACROSS
WESTERN INTO SOUTHWEST NEBRASKA. BEHIND THIS INITIAL ACTIVITY...MORE
SCATTERED ELEVATED ACTIVITY IS EXPECTED TO PERSIST THROUGH THE
EVENING HOURS. OVERALL...ACTIVITY WILL BEGIN TO WIND DOWN AFTER
MIDNIGHT AS SHORTWAVE CROSSES THE DAKOTAS AND HEADS FOR MINNESOTA.

UPPER LEVEL RIDGING WILL BE EXPANDING ACROSS THE INTERMOUNTAIN WEST
FRIDAY...WITH OUR AREA ON THE EASTERN FRINGE OF THE RIDGE. THIS
SHOULD BRING MAINLY DRY CONDITIONS BY FRIDAY AFTERNOON...WITH
SLIGHTLY BELOW AVERAGE HIGHS IN THE UPPER 70S TO NEAR 80
DEGREES.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 255 PM CDT THU JUN 25 2015

SYNOPTIC PATTERN THROUGH THE MID TERM CHARACTERIZED BY A MEAN RIDGE
AXIS ALIGNED ALONG THE ROCKIES AND A TROUGH IN THE EASTERN
STATES...WITH THE HIGH PLAINS IN BETWEEN IN STRONGLY AMPLIFIED
NORTHWEST FLOW ALOFT. AN ANOMALOUS UPPER LOW OVER THE GULF OF AK AND
A SECOND OVER THE HUDSON BAY ALLOWS THE RIDGE TO BUILD IN THE
ROCKIES AND LARGE SCALE SUBSIDENCE ALLOWING MUCH ABOVE AVE TEMPS FOR
THE WEST. THIS UPPER FLOW AND ASSOCIATED HEIGHT RISES IN THE HIGH
PLAINS WILL ALOW THE STATIONARY FRONT THAT HAS BEEN IN THE AREA FOR
THE LAST FEW DAYS TO FINALLY PUSH SOUTH OF THE AREA LEAVING A DRY
FCST IN PLACE FOR THE WEEKEND.

STRONG PV ANOMALY MOVING INTO THE PAC NW IS ABLE TO HAVE SOME SUCCESS
IN BREAKING DOWN THE UPPER RIDGE IN THE WEST...THOUGH LONG RANGE
MODELS ARE IN DISAGREEMENT ON JUST HOW THIS OCCURS. THE GENERAL
CONCENSUS THOUGH IS THAT THIS UPPER PV ANOMALY TOPS THE RIDGE AND
WITH THE RESULTING ZONAL FLOW ALOFT OVER SRN CANADA SFC LOW PRESSURE
DEVELOPS IN THE LEE OF THE ROCKIES IN SASKATCHEWAN AND DROPS SEWD
INTO THE UPPER MIDWEST BY MID WEEK. HOWEVER...AGAIN DETERMINISTIC
MODELS ARE SIGNIFICANTLY DIFFERENT IN HOW THEY HANDLE THIS SCENARIO.
AS FRONT PASSES THROUGH THE AREA MID WEEK TSRA CHANCES INCREASE. SVR
CHANCES ARE HARD TO DEFINE AT THIS POINT DUE TO A LACK OF
CONSISTENCY/AGREEMENT IN THE MODELS. A COOL DOWN LOOKS LIKELY FOR
THE END OF THE PERIOD.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 654 PM CDT THU JUN 25 2015

WITH TWO OR MORE THUNDERSTORM COMPLEXES COMING ACROSS CENTRAL AND
WESTERN NEBRASKA...IT IS DIFFICULT TO FIX THE TIMING OF THE
THUNDERSTORMS. CURRENT INDICATIONS ARE THAT THE COMPLEX IN CENTRAL
NEBRASKA WILL PASS JUST NORTH OF BBW. A SECOND LINE OF
THUNDERSTORMS...NOW WEST OF VTN AND NORTH OF MHN WILL MOVE THROUGH
IN THE NORTH THIS EVENING AND CENTRAL AND SOUTHWEST NEBRASKA LATE
TONIGHT. AFTER THE STORMS PASS...LOW STRATUS WILL FORM FROM THE
RESIDUAL MOISTURE. THE PROBABILITY OF CEILINGS BELOW 1000 FEET AGL
IS LESS THAN 30 PERCENT...SO THE TERMINAL FORECASTS FOR LBF AND VTN
WILL REFLECT THAT UNCERTAINTY AND INCLUDE CEILINGS JUST ABOVE 1000
FEET AGL.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...SPRINGER
SHORT TERM...TAYLOR
LONG TERM...JWS
AVIATION...SPRINGER
Hazardous weather outlook, Jun 25, 3:06 PM MDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
406 PM CDT THU JUN 25 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-262115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
406 PM CDT THU JUN 25 2015 /306 PM MDT THU JUN 25 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
AND TONIGHT...MAINLY WEST OF A LINE FROM VALENTINE TO NORTH PLATTE
TO CURTIS. A MARGINAL TO SLIGHT RISK FOR SEVERE THUNDERSTORMS
EXISTS ACROSS MUCH OF THE REST OF NORTH CENTRAL NEBRASKA.

A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE SOUTHEAST
ACROSS THE AREA TODAY AND TONIGHT. WITH PLENTY OF MOISTURE AND AN
UNSTABLE ATMOSPHERE IN PLACE...THUNDERSTORMS WILL CONTINUE TO
DEVELOP AND MOVE SOUTHEAST FROM THE PANHANDLE INTO THE SANDHILLS
AND PORTIONS OF SOUTHWEST NEBRASKA. THE THUNDERSTORMS ARE EXPECTED
TO CONGEAL INTO ONE OR TWO CONVECTIVE SYSTEMS BY LATE
EVENING...MOVING SOUTHEAST ACROSS THE AREA.

THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AS WELL AS
LARGE HAIL...BUT LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS MAY LINGER INTO FRIDAY MORNING...THOUGH SEVERE
WEATHER IS NOT EXPECTED.

AFTER A MAINLY DRY WEEKEND...THUNDERSTORMS RETURN TO THE FORECAST
TUESDAY NIGHT THROUGH THURSDAY. ALTHOUGH THE POTENTIAL FOR STRONG
THUNDERSTORMS EXISTS...IT IS DIFFICULT TO DETERMINE THE EXTENT OF
SEVERE WEATHER POTENTIAL AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS WESTERN AND NORTH
CENTRAL NEBRASKA TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

JWS

In the hours before

Local storm report, Jun 25, 4:38 PM MDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
538 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             4 E ROSCOE              41.13N 101.52W
06/25/2015  M1.50 INCH       KEITH              NE   STORM CHASER

&&

SNIVELY
Local storm report, Jun 25, 5:00 PM MDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
600 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND GST     10 E DUNNING            41.83N 99.91W
06/25/2015  E60 MPH          BLAINE             NE   PUBLIC

&&

SNIVELY
Local storm report, Jun 25, 5:08 PM MDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
608 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             8 SSW RUSHVILLE         42.61N 102.53W
06/25/2015  E1.00 INCH       SHERIDAN           NE   PUBLIC

            HAIL RANGED FROM PEA TO QUARTER SIZE. EST 40MPH WIND

&&

SNIVELY
Local storm report, Jun 25, 5:41 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
641 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND GST     3 W ANTIOCH             42.07N 102.68W
06/25/2015  E80 MPH          SHERIDAN           NE   PUBLIC

&&

SNIVELY
Local storm report, Jun 25, 6:12 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
712 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     18 NNW ELLSWORTH        42.30N 102.42W
06/25/2015  E60 MPH          SHERIDAN           NE   PUBLIC

&&

SNIVELY
Local storm report, Jun 25, 6:45 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
745 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             24 NNE OSHKOSH          41.73N 102.17W
06/25/2015  E1.00 INCH       GARDEN             NE   PUBLIC

            HAIL RANGED FROM PEA TO QUARTER SIZE. EST. 40MPH WIND

&&

SNIVELY

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 6:24 PM MDTSevere Thunderstorm WarningLBFArthur, Garden, Grant51 min
Jun 25, 7:20 PM MDTSevere Thunderstorm WarningLBFDeuel40 min
Jun 25, 8:04 PM MDTRiver Flood AdvisoryLBFGarden36 hr
Jun 25, 8:04 PM MDTSevere Thunderstorm WarningLBFChase, Perkins41 min
Jun 25, 8:43 PM MDTSevere Thunderstorm WarningLBFChase, Hayes, Perkins47 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.